# SDR SCNA00107

- Difficulty date: September 24, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 47,629 hours, 24,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 6417
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENACE LINE CHECK, THE LEFT MIDDLE EMERGENCY EXTERIOR ESCAPE PATH LIGHT WAS NOTED TO BE DIM.  REMOVED AND REPLACED THE BATTERY PACK FOR THE EMERGENCY LIGHTS, OPERATIONAL CHECKS GOOD.
